# SDR SWAA2024011631821

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AFT FLOOR PANEL 241AAF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS BEYOND ECONOMICAL REPAIR. A NEW PANEL WAS FABRICATED IAW SRM 53-00-50-2R-0 AND BOEING DWG 147A5810 ID: 0008.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE.
